# SDR DALA2019031901854

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,742 hours, 23,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AA AD AWR: WEAR ON LT ENG DRAG FTG FASTENERS NR 1-10.(MOT1). CORRECTIVE ACTION: REPLACED PER AIPC 57-24-51-01 AND ER/A 576466-14AD REV. ORIG. AND ETI. (0992044)
